MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA PEDIATRIC 3.5 TIGHT TO SHAFT, CUFFED; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA PEDIATRIC 3.5 TIGHT TO SHAFT, CUFFED; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67SP035
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two devices were returned for evaluation in used condition, decontaminated and in a plastic bag.Visual inspection was performed, no damage or foreign particles were found in the returned samples; the obturator was clean without the fuzzy material in both samples.The failure mode was not confirmed.No root cause could be determined since the complaint was not confirmed due sample provided does not shows the failure mode reported.The failure mode will continue to be monitored and if a trend is identified an investigation will be opened.
 
Event or Problem Description
It was reported that the tracheostomy tube had a "fuzzy" substance on obturator.There was no medical intervention required.There was patient involvement and no patient harm reported.

Brand Name
BIVONA PEDIATRIC 3.5 TIGHT TO SHAFT, CUFFED
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19722393
Report Number9617604-2024-00571
Device Sequence Number8290351
Product Code JOH
UDI-Device Identifier15021312000719
UDI-Public(01)15021312000719
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K914088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67SP035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Initial Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age8 MO
Patient SexUnknown
Patient RaceWhite